MAUDE Adverse Event Report: 3M HEALTH CARE 3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING

3M HEALTH CARE 3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information was provided.Reporter's occupation was not provided.The sample was not returned for evaluation.3m was unable to verify the leak, identify exact location and root cause without the sample.Based on the information provided leakage appears to have occurred at the port area of the heat exchanger.3m will continue to monitor.
 
Event or Problem Description
A hospital employee alleged a 3m¿ ranger¿ high flow disposable set (model 24365) leaked fluid at the side, near the filter.No patient/staff injury was alleged.No additional information was provided.
 
Additional Manufacturer Narrative
Method, results and conclusion codes updated to reflect analysis findings.Three sets from lot hw8284 were received for analysis.One set had a leak at the perimeter of the heat exchanger.One set had a leak at the inlet and outlet port of the heat exchanger.One set had a leak in the bubble trap.Product lot hw8284 was produced prior to implementation of corrective action for the heat exchanger and bubble trap leak.3m will continue to monitor.End of report.

Brand Name
3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET
Common Device Name
HIGH FLOW DISPOSABLE TUBING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key9519822
Report Number2110898-2019-00153
Device Sequence Number595474
Product Code BSB
UDI-Device Identifier00707387781460
UDI-Public00707387781460
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2021
Device Model NumberN/A
Device Catalogue Number24365
Device Lot NumberHW8284
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1